# SDR AALA202512243560

- Difficulty date: December 23, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N812AA
- Make and model: Boeing 787-8
- Aircraft serial: 40630
- Aircraft time: 37,344 hours, 5,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100260201
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER REPLACING WELS BATTERY WBU16, EMERGENCY LIGHTING TEST FAILED WITH MM 33-11416- CLASS 16 BATTERY POWER FAILED. MAINTENANCE REMOVED AND REPLACED WELS BATTERY WBU16 IAW AMM 33-51-07. EMERGENCY LIGHTING TEST PASSED AND MAINTENANCE MESSAGE 33-11416 CLEARED.
